Pacific Journal of Mathematics

Functional representation of topological algebras.

Peter D. Morris and Daniel E. Wulbert

Article information

Source
Pacific J. Math., Volume 22, Number 2 (1967), 323-337.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102992203

Mathematical Reviews number (MathSciNet)
MR0213876

Zentralblatt MATH identifier
0163.36605

Subjects
Primary: 46.55

Citation

Morris, Peter D.; Wulbert, Daniel E. Functional representation of topological algebras. Pacific J. Math. 22 (1967), no. 2, 323--337. https://projecteuclid.org/euclid.pjm/1102992203


Export citation

References

  • [1] R. F. Arens, The space L and convex topological rings, Bull. Amer. Math. Soc. 52 (1946), 931-935.
  • [2] R. F. Arens, Linear topological division Algebras, Bull. Amer. Math. Soc. 53 (1947), 623-630.
  • [3] R. F. Arens, A generalization of normed rings, Pacific J. Math. 2 (1952), 455-471.
  • [4] J. B. Conway, The strict topology in the space of measures, Bull. Amer. Math. Soc. 72 (1966), 75-78.
  • [5] J. Dugundji, Topology, Allyn and Bacon, Inc., Boston, 1966.
  • [6] L. Gillman and M. Jerison, Rings of Continuous Functions, Van Nostrand, Prince- ton, 1960.
  • [7] T. Husain, Two new classes of locally convex spaces, Math. Annalen 166 (1966), 289-299.
  • [8] J. L. Kelley, I. Namioka, et al., Linear TopologicalSpaces, Van Nostrand,Prince- ton, 1963.
  • [9] E. A. Michael, Locally multiplicatvely-convextopological algebras, Mem. Amer. Math. Soc. 11 (1951).
  • [10] L. Nachbin, Topological vector spaces of continuous functions,Proc. Nat. Acad. Sci. U.S.A. 40 (1954), 471-474.
  • [11] M. A. Naimark, Normed Rings, revised ed., P. Noordhoff Ltd., Groningen, The Netherlands, 1964.
  • [12] T. Shirota, On locally convex vector spaces of continuous functions,Proc. Japan Acad. 30 (1954), 294-298.
  • [13] S. Warner, The topologyof compact convergence on continuous function spaces, Duke Math. J. 25 (1958), 265-282.